# SDR AT9900247

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT SIDE FUSELAGE SKIN WITH NUMEROUS DENTS, CREASES AND REPAIRS THAT ARE TO CLOSE TO EACH OTHER AT BS 229 TO 399 L18 TO 26R.  REMOVED AND REPLACED SKIN SECTION IAW DC9 SRM 51-30-2, 51-10-3, 51-10-4, AND RES NR 99583 AND NR 99589.
